Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 20, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 11, 2014, 2:55 AM CDT for Clark County, Crawford County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 2:55 AM CDT (07:55 UTC)
- Expired
- May 11, 2014, 3:45 AM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IL, Crawford County, IL
The radar
The Evansville,IN radar (KVWX), 93 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:00 AM CDT | TSTM WND DMG | Robinson, IL | LARGE BRANCHES DOWN INTO POWER LINES. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3064 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
339
WUUS53 KILX 110755
SVRILX
ILC023-033-110845-
/O.NEW.KILX.SV.W.0020.140511T0755Z-140511T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
255 AM CDT SUN MAY 11 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 345 AM CDT
* AT 249 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EATON...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROBINSON...PALESTINE...HUTSONVILLE...WEST UNION...TRIMBLE...
CRAWFORD COUNTY AIRPORT...WEST YORK AND YORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3887 8793 3924 8795 3928 8760 3926 8760
3926 8757 3921 8757 3914 8765 3911 8763
3910 8761 3909 8762 3907 8757 3900 8757
3896 8751 3892 8751
TIME...MOT...LOC 0756Z 250DEG 31KT 3908 8779
HAIL...1.00IN
WIND...60MPH
$$
SHIMON3 follow-up statements
078
WWUS53 KILX 110806
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
306 AM CDT SUN MAY 11 2014
ILC023-033-110845-
/O.CON.KILX.SV.W.0020.000000T0000Z-140511T0845Z/
CLARK IL-CRAWFORD IL-
306 AM CDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD AND
SOUTHEASTERN CLARK COUNTIES UNTIL 345 AM CDT...
AT 300 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEST UNION TO HARDINVILLE...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLAT ROCK...PALESTINE AND CRAWFORD COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.
&&
LAT...LON 3887 8793 3893 8793 3904 8785 3914 8780
3926 8774 3928 8760 3926 8760 3926 8757
3921 8757 3914 8765 3911 8763 3910 8761
3909 8762 3907 8757 3900 8757 3896 8751
3892 8751
TIME...MOT...LOC 0806Z 252DEG 34KT 3922 8758 3894 8773
HAIL...1.00IN
WIND...60MPH
$$
SHIMON563
WWUS53 KILX 110828
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
328 AM CDT SUN MAY 11 2014
ILC023-110838-
/O.CAN.KILX.SV.W.0020.000000T0000Z-140511T0845Z/
CLARK IL-
328 AM CDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS /MOVED OUT OF THE WARNED
AREA.
LAT...LON 3889 8775 3911 8763 3910 8761 3909 8762
3907 8757 3900 8757 3896 8751 3892 8751
TIME...MOT...LOC 0828Z 254DEG 30KT 3897 8756
$$
ILC033-110845-
/O.CON.KILX.SV.W.0020.000000T0000Z-140511T0845Z/
CRAWFORD IL-
328 AM CDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CRAWFORD COUNTY UNTIL 345 AM CDT...
AT 324 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALESTINE...
AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN CRAWFORD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.
&&
LAT...LON 3889 8775 3911 8763 3910 8761 3909 8762
3907 8757 3900 8757 3896 8751 3892 8751
TIME...MOT...LOC 0828Z 254DEG 30KT 3897 8756
HAIL...1.00IN
WIND...60MPH
$$
SHIMON375
WWUS53 KILX 110837
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
337 AM CDT SUN MAY 11 2014
ILC033-110847-
/O.EXP.KILX.SV.W.0020.000000T0000Z-140511T0845Z/
CRAWFORD IL-
337 AM CDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAWFORD COUNTY
WILL EXPIRE AT 345 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
LAT...LON 3889 8775 3911 8763 3910 8761 3909 8762
3907 8757 3900 8757 3896 8751 3892 8751
TIME...MOT...LOC 0837Z 254DEG 30KT 3899 8747
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:04 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, May 10, 11:04 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1104 PM CDT Sat May 10 2014 .DISCUSSION... ISSUED 820 PM CDT Sat May 10 2014 Plenty of dry air in place across central and even southeast Illinois this evening as the frontal boundary that moved across our area last night has stalled out just south of Lawrenceville. The boundary then extends back to the northwest as a warm front from near Kirksville to low pressure over northwest Iowa. A cluster of thunderstorms developed late this afternoon over northwest Missouri and were tracking east and southeast with several discrete supercells noted over parts of east central Missouri and central Missouri tracking southeast. Surface dew points mixed down into the upper 30s to lower 40s this afternoon as weak high pressure drifted slowly east across our area. Local objective analysis tools indicating the better instability remains south of the forecast area as of 01z with mixed layer capes of 150-200 j/kg south of I-70, closer to the warm front. Northern band of showers and storms continues to track east across west central Illinois this evening and the big question is how far east into the dry air mass this initial band of precip moves before dissipating. It appears the more favorable areas will be closer to the warm front south of I-72 closer to the I-70 corridor tonight, at least for the more active storms. Will make some minor adjustments to POPs and the hourly temp trends in the grids and have an updated forecast out by 845 pm. && .AVIATION... ISSUED 1100 PM CDT Sat May 10 2014 Convection that developed to our west tracked east and southeast into parts of west central Illinois this evening and has affected only SPI thru 04z. Based on the present movement, it appears it may make it into DEC. Will make a last minute decision on that one with it not looking too good for the remainder of the TAF sites, rain-wise. Main severe threat will remain south of our area as well with satellite data and surface observations not showing much if an MVFR cigs but am a little concerned for SPI as they have had some rainfall so will need to watch for that overnight, otherwise, we are still expecting VFR conditions into the morning hours. During the day Sunday, a warm front will move north of our area by late afternoon so we will need to continue with at least VCTS during the afternoon until the boundary shifts north of the TAF sites. It appears with the bounday to our north Sunday evening, the TSRA threat will shift there as well so will keep it out of the forecast night. Surface winds will be southeast tonight at 8 to 15 kts with a few higher gusts possible, especially in SPI and DEC in or near the convection. Southerly winds expected on Sunday at 12 to 17 kts by late morning with gusts of 20 to 25 kts in the afternoon as the warm front shifts to our north. Smith && .PREV DISCUSSION... ISSUED 250 PM CDT Sat May 10 2014 Narrow high pressure axis extending southwest across the CWA early this afternoon, with a tongue of dew points in the upper 30s and lower 40s underneath it. The only real moisture area is in the extreme southeast CWA, where dew points are in the lower 60s and a few thunderstorms have occurred along the lingering frontal boundary. The primary forecast concern involves thunderstorm development the next few days, along with an associated threat of severe weather. SHORT TERM...Tonight through Monday: Tail end of the frontal boundary arcs back northwest as a warm front, across northern Missouri to an intersecting cold front along the Nebraska/Iowa border. Destabilization currently taking place across eastern Kansas, with rapid strong/severe storm development expected over the next couple hours northward into Iowa. High-resolution models such as the HRRR, SPC 4km WRF and NMM-East push these storms southeast and clip west central Illinois during the evening hours, and have focused highest PoP's across the southwest CWA during this time frame. A second MCS is progged to form across the central Plains late this evening and track eastward, with the remnants moving into western Illinois late Sunday morning. Resulting outflows along with the warm front lifting northward may trigger additional showers/storms through the afternoon, with rain threat diminishing south to north as the front lifts toward the Wisconsin border. CAPE's progged to rise to around 2000 J/kg by afternoon, and 0-6km bulk shear of 45-60 knots across the northern CWA, are supportive of scattered severe storms, before the cap establishes itself in the evening and cuts off the precipitation. Have dropped PoP's in the southeast half of the CWA Sunday night, and largely limited them to areas along and northwest of the Illinois River. On Monday, the cold front will be approaching the Illinois/Iowa border by late afternoon, with the main focus for strong/severe storms along and ahead of it. Shear values not quite as high but still a respectable value, as CAPE's rise again over 2000 J/kg in the heat ahead of the storms (mid 80s likely everywhere). Severe weather threat in our area should be late afternoon and in the evening, primarily west of I-55. LONG TERM...Tuesday through Saturday: The front should fully exit the area early Tuesday, with the upper pattern transitioning to a deep and broad trough covering much of the central U.S. for the latter half of the week. This will result in cool conditions over the region. ECMWF and GEM models remain rather persistent in a surface low forming over the lower Mississippi Valley early Wednesday and lifting northeast toward northern Kentucky, with a large shield of rain on the west side covering much of Illinois. The GFS remains equally persistent in not showing any such feature, and any showers being diurnally driven. Have started to trend the forecast toward the wetter scenario and increased PoP's over most of the area Wednesday, and those would need to be brought up further if this trend continues to persist. During the latter part of the week, the longer range models develop a large upper low over the Great Lakes, which persists into the first part of the weekend. Am reluctant to completely remove any PoP's, but this pattern would favor them more during the daytime diurnal cycle. Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 10, 3:16 PM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 316 PM CDT SAT MAY 10 2014 ILZ027>031-036>038-040>053-111100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 316 PM CDT SAT MAY 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AS A WARM FRONT LIFTS NORTHWARD INTO CENTRAL ILLINOIS. A FEW STRONG STORMS WITH HAIL AND GUSTY WINDS WILL BE POSSIBLE...HOWEVER THE BEST CHANCES FOR SEVERE WEATHER WILL REMAIN ALONG AND SOUTHWEST OF A MACOMB TO TAYLORVILLE LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WARM FRONT WILL LIFT INTO NORTHERN ILLINOIS ON SUNDAY...POTENTIALLY TRIGGERING A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA. A BETTER CHANCE FOR SEVERE WEATHER WILL DEVELOP LATE MONDAY AFTERNOON AND NIGHT WHEN A STRONG COLD FRONT APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061>063-066>068-071>073-111100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 316 PM CDT SAT MAY 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AS A WARM FRONT LIFTS NORTHWARD INTO CENTRAL ILLINOIS. A FEW STRONG STORMS WITH HAIL AND GUSTY WINDS WILL BE POSSIBLE...HOWEVER THE BEST CHANCES FOR SEVERE WEATHER WILL REMAIN ALONG AND WEST OF A TAYLORVILLE TO SALEM LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY...HOWEVER SEVERE WEATHER IS NOT EXPECTED. AN APPROACHING COLD FRONT WILL BRING A MUCH BETTER CHANCE FOR THUNDERSTORMS MONDAY NIGHT INTO EARLY TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER A FEW OF THE STORMS COULD PRODUCE HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Special weather statement, May 11, 1:38 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
138 AM CDT SUN MAY 11 2014
ILZ066-067-071-072-110745-
CLAY-EFFINGHAM-JASPER-RICHLAND-
138 AM CDT SUN MAY 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR EFFINGHAM...JASPER...NORTHERN
CLAY AND NORTHERN RICHLAND COUNTIES UNTIL 245 AM CDT...
AT 127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. ELMO...OR 12 MILES EAST OF VANDALIA...
MOVING EAST AT 45 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WATSON...
EFFINGHAM...
TEUTOPOLIS...
DIETERICH...
WHEELER...
BOGOTA...
OTHER LOCATIONS AFFECTED INCLUDE...ALTAMONT RESERVOIR...MASON...
HEARTVILLE...EFFINGHAM COUNTY AIRPORT...ELLIOTSTOWN AND LATONA.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3887 8870 3891 8870 3891 8881 3917 8881
3917 8798 3880 8797
TIME...MOT...LOC 0639Z 268DEG 37KT 3902 8871
SHIMONSpecial weather statement, May 11, 2:03 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
203 AM CDT SUN MAY 11 2014
ILZ056-062-063-067-068-110800-
CLARK-COLES-CRAWFORD-CUMBERLAND-JASPER-
203 AM CDT SUN MAY 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR CLARK...CUMBERLAND...NORTHERN
CRAWFORD...NORTHERN JASPER AND SOUTHEASTERN COLES COUNTIES UNTIL 300
AM CDT...
AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JEWETT...OR NEAR TOLEDO...MOVING EAST AT 40
MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HAZEL DELL...
CASEY...
MARTINSVILLE...
ANNAPOLIS...
WEST UNION...
HUTSONVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...BELLAIR...ORANGE...WEST YORK...
YORK AND DARWIN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3934 8758 3931 8761 3926 8760 3926 8757
3921 8757 3914 8765 3910 8761 3909 8762
3906 8757 3906 8758 3915 8835 3936 8831
3944 8752 3935 8752
TIME...MOT...LOC 0703Z 272DEG 33KT 3921 8815
SHIMONSpecial weather statement, May 11, 2:44 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
244 AM CDT SUN MAY 11 2014
ILZ067-068-110830-
CRAWFORD-JASPER-
244 AM CDT SUN MAY 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND EASTERN JASPER
COUNTIES UNTIL 330 AM CDT...
AT 237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLOW HILL...OR 9 MILES EAST OF NEWTON...
MOVING EAST AT 40 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EATON...
HARDINVILLE...
ROBINSON...
NEW HEBRON...
PALESTINE...
HUTSONVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...STOY...TRIMBLE AND CRAWFORD COUNTY
AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3890 8752 3887 8754 3888 8803 3913 8802
3915 8765 3914 8765 3912 8763 3911 8763
3910 8761 3909 8762 3908 8759 3906 8757
3899 8756 3896 8751
TIME...MOT...LOC 0744Z 269DEG 35KT 3902 8790The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:38 AM CDT | Special Weather Statement | ILX | Effingham, Jasper | 67 min |
| May 11, 2:03 AM CDT | Special Weather Statement | ILX | Clark, Cumberland | 57 min |
| May 11, 2:44 AM CDT | Special Weather Statement | ILX | Crawford | 46 min |
| May 11, 4:09 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie, Shelby | 66 min |
| May 11, 4:14 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 46 min |
| May 11, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 63 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 38 min |
| May 11, 5:15 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 45 min |
| May 11, 5:25 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Jasper | 65 min |
| May 11, 6:34 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.